MathSciNet Relay Station
MathSciNet bibliographic data
MR940220 (89i:35010) 35B10 (35L70 58E05 58G16)
Tanaka, Kazunaga Infinitely many periodic solutions for the equation: $u\sb {tt}-u\sb {xx}\pm \vert u\vert \sp {p-1}u=f(x,t)$. II. Trans. Amer. Math. Soc. 307 (1988), no. 2, 615–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement